# SDR U2RA201407060001

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,461 hours, 11,922 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B1162930
- Condition: Departed
- Location: Rt Wing
- Part time: 83,461 hours, 11,922 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON LANDING INTO OAIX, THE TOWER NOTIFIED THE FLIGHT CREW THAT A PIECE OF WING WAS FOUND ON THE RUNWAY.  POST FLIGHT INSPECTION REVEALED RT WING UPPER PANEL PN 65B11629-30 WAS MISSING.
